# SDR SWAA2022021050372

- Difficulty date: March 6, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 50,063 hours, 29,290 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LANDING GEAR AREA UPPER WING PANEL FWD ATTACH BRACKET CRACKED ABOVE # 2 AFT BOOST PUMP / R/R BRACKET IAW SRM 51-40-02.
